# SDR 08FDEA02189

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB7108180
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 487 FL IS CHAFFED IN THE INNER SURFACE.  BLENDED AREA AND FOUND A CRACK ON THE OUTBD ATTACH FLANGE.  BLENDED THE AREA AND FOUND A CRACK ON THE ATTACH FLANGE.  ORIGINAL MATERIAL THICKNESS 0.071 IAW DC/MD-10 SRM 54-51-01; VOL III.  MATERIAL REMAINING 0.064 USING UT GAUGE T8225P.  FOUND TO BE WITHIN LIMITS IAW DC/MD-10 SRM 54-00-01; VOL I; FIG 1-A; SHEET 3.  MATERIAL ID 2024-T30.071, PO 618569.1 IAW DC/MD-10 SRM 54-00-01; VOL I;  FIG 2-B, SHEET 2 AND DC/MD-10 SRM 54-51-01; VOL III.  FABRICATED REPAIR PARTS IAW DC/MD-10 SRM 54-  00-01; VOL I;  FIG 2-B; SHEET 2.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II.  INSTALLED DOUBLER IAW DC/MD-10 SRM 51-35-01; VOL II.
